# SDR CA150817013

- Difficulty date: August 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 11,621 hours
- Engine: Ge CT78A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE INCORPORATION OF SSI-92-074 A CRACK WAS DISCOVERED IN HOLE 48 USING EDDY CURRENT INSPECTION.  ACFT MFG WAS CONTACTED AND NOW THE FRAMES 328 AND 361 WILL REQUIRE REPLACEMENT.
